Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

under a lot of stress losing my mom recently noticed

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 3013 Questions
Question
under a lot of stress losing my mom recently noticed these bumps pop up on fingers and toes and redness to palms hands and fingers and toes. also like patchy arou nd ankles but they go away bumps on thumb and toe haven't
Sun, 4 Feb 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Erythema multiforme or eczematous rash, answer few questions

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have reviewed the attached photographs and it seems to be either erythema multiforme which is an allergic reaction or eczematous rash.
I need to ask you few questions:
Do you have itching, burning or any other complaints on these bumps?
Have you taken any medicines in the recent past?
What is the duration of these bumps?
Do you have have any chronic ailments?
Is there any recent history of fever, cough, sore throat or any other infection?
Kindly revert with the answers.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Follow-up: under a lot of stress losing my mom recently noticed 1 hour later
The bumps on thumb started small both at same time got slightly bigger sometimes itch and when rub across them kind hurts. Went from small flat to thumb now raised. Last night got really upset and noticed two on toe popped up side by side at same time and finger tips palms and toes and bottom of feet red and ankles noticed light red patchy spot all way around like a anklet and today only thing was these on thumb not going away and just now back popped up on toes and little bumps on chest neck just like ones on thumb started. Around hairline noticed little tiny bumps. Only thing in lifestyle different not sleeping since losing mom last week and not eating good.
 
 
Answered by Dr. Asmeet Kaur Sawhney 2 hours later
Brief Answer:
Seems to be erythema multiforme, antihistaminic & steroid cream

Detailed Answer:
According to your complaints it seems to be erythema multiforme which is an allergic reaction to some food, drugs, infection and sometimes occurs without any cause.
I would recommend you to take antihistaminic like tablet cetrizine 10 mg twice daily and apply topical steroid like cortisone cream on the affected areas twice daily for 5-7 days.
If it doesn’t improve in a week’s time consult a doctor and get it evaluated.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor